# SDR DALA2023110309084

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 75,127 hours, 9,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 FLT CREW REPORTS OVERHEAD EMERGENCY EXIT SIGNS HANGING DOWN DOOR 2R & 3R. CORRECTIVE ACTION: REPLACED BOTH EMERGENCY LIGHT ASSEMBLIES. (5010595)
